Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
1,079 Posts
Discussion Starter · #1 ·
I finally decided to stop taking my klonopin and prozac for good. I havent had either for about a week. Now at work I feel like a medicinehead feeling. Everything looks foggy. My anxiety is back and I shake and even twitch sometimes it's horrible. The fogginess isn't my "normal" dp fogginess. It's different. Is fogginess a klonopin withdrawal symptom or maybe this is how i felt before the klonopin...?
 

·
Registered
Joined
·
774 Posts
How much of each were you taking? I'm thinking of doing Celexa withdrawal this Summer but I get scared when I read all the stories about how bad it is.
 

·
Registered
Joined
·
1,079 Posts
Discussion Starter · #3 ·
Well i havent been taking what im supposed to for quite some time. I'm supposed to be on 2mgs of Klonopin and 60mgs of Prozac. But I've been taking half that on and off for like over a month and now I cut myself off completely. Its weird... some of the most common side effects of taking benzos include unclear thinking and confusion... well these are much worse for me without the klonopin.
 

·
Registered
Joined
·
774 Posts
I don't know much about benzo withdrawal but hopefully someone will come on and discuss it with you. And hopefully (ahem, you all know who you are) people won't scare you too much. The withdrawal will pass so I say if you can stand it to try to ride it out. If not then go back on a low dose and slowly taper off.
 
1 - 5 of 5 Posts
Top